# SDR WRLA200404

- Difficulty date: January 11, 2004
- Submitted: July 13, 2004
- Operation: Air carrier
- Aircraft: N274WA
- Make and model: Doug MD-11F
- Aircraft serial: 48633
- Engine: Pwa PW4462
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Fan Blade
- Part number: S6A621
- Condition: Damaged
- Location: Nr 2 Engine
- Stage of operation: TO
- How discovered: O
- Nature of condition: E
- Precautionary procedure: C

## Discrepancy

ON TAKEOFF ROLL, ENGINE 2 EVM COMP READ 5.0 UNITS WITH STRONG VIBRATION.  TAKEOFF ABORTED BELOW 80 KNOTS.  REMOVED AND REPLACED FOUR EACH FAN BLADES ON NR 2 ENGINE PER MM 72-31-02 PERFORMED ENGINE RUN AT 95 PERCENT N1 EVM COMP 7 READING, OPS CHECK GOOD.  REPLACED DAMGAED FAN BLADES.  (M)
